CureZone   Log On   Join
Re: Fuzzy Vision and Eye floaters
 
HardHitter Views: 11,629
Published: 11 years ago
 
This is a reply to # 1,825,270

Re: Fuzzy Vision and Eye floaters


I would stop ejaculating at once. It will raise testosterone, norepinephrine levels too high and cause more adrenal fatigue. Sucks I know. I can tell you if you have mild or severe adrenal exhaustion. Take an adrenal glandular and see if you get stimulated, if you crash with fatigue soon after taking it you're in the same position I am "adrenal exhaustion, severe form." If you're mild, you will feel good for a while and not take a hard hit after taking it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

3.906 sec, (1)